Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 83, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 11, 2008, 8:48 AM CDT for Taylor County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 8:48 AM CDT (13:48 UTC)
- Expired
- Jun 11, 2008, 11:58 AM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Taylor County, IA
The radar
The Des Moines radar (KDMX), 151 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:15 AM CDT | FLASH FLOOD | Bedford, IA | 1.75 INCHES OF RAIN REPORTED IN LESS THAN ONE HOUR CAUSING EXTENSIVE STREET FLOODING IN BEDFORD. MORE THAN 6 INCHES OF WATER FLOWING THROUGH STREETS ALMOST CROSSING HIGHWAY 148. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 1.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 548 m²/s²
- 0-3 km storm-relative helicity
- 862 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 43.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 111351 FFWDMX IAC173-111745- /O.NEW.KDMX.FF.W.0083.080611T1348Z-080611T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 848 AM CDT WED JUN 11 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN TAYLOR COUNTY IN SOUTHWEST IOWA... * UNTIL 1245 PM CDT * AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED AREA BEFORE 10 AM. NATIONAL WEATHER SERVICE RADAR INDICATES OVER 2 INCHES OF RAIN HAS FALLEN SINCE 730 AM TO THE SOUTHWEST OF BEDFORD. A SPOTTER NEAR GRAVITY REPORTED OVER 1 INCH OF RAIN IN LESS THAN ONE HOUR. STREAMS AND DITCHES COULD OVERFLOW QUICKLY DUE TO THE EXTREME RAINFALL RATES OVER SOUTHWESTERN TAYLOR COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456 TIME...MOT...LOC 1348Z 180DEG 0KT 4061 9489 $$ JUNGBLUTH
3 follow-up statements
000 WGUS73 KDMX 111500 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 958 AM CDT WED JUN 11 2008 IAC173-111745- /O.CON.KDMX.FF.W.0083.000000T0000Z-080611T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TAYLOR IA- 958 AM CDT WED JUN 11 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SOUTHWESTERN TAYLOR COUNTY... AT 957 AM CDT...RAINFALL INTENSITY HAD DIMINISHED...BUT UP TO TWO INCHES OF RAIN FELL IN UNDER AN HOUR...SO RAPID RISES IN STREAMS ARE STILL POSSIBLE. COUNTY ROAD CREWS WERE CHECKING FOR FLOODING SOUTH OF BEDFORD. DO NOT DRIVE INTO WATER. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DES MOINES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT WEDNESDAY FOR NORTHWESTERN IOWA. LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456 TIME...MOT...LOC 1458Z 180DEG 0KT 4061 9489 $$ JUNGBLUTH
000 WGUS73 KDMX 111559 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1053 AM CDT WED JUN 11 2008 IAC173-111745- /O.CON.KDMX.FF.W.0083.000000T0000Z-080611T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TAYLOR IA- 1053 AM CDT WED JUN 11 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SOUTHWESTERN TAYLOR COUNTY... AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SHOWERS OVER THE WARNED AREA...WITH ADDITIONAL MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS MOVING TOWARD SOUTHWEST TAYLOR COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE IN THE WARNED AREA THROUGH NOON. EXTENSIVE STREET FLOODING WAS REPORTED IN BEDFORD...BUT CONDITIONS ARE BEGINNING TO IMPROVE. DO NOT DRIVE INTO FLOODED ROADS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456 TIME...MOT...LOC 1553Z 180DEG 0KT 4061 9489 $$ JUNGBLUTH/MOYER
000 WGUS73 KDMX 111658 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1156 AM CDT WED JUN 11 2008 IAC173-111706- /O.CAN.KDMX.FF.W.0083.000000T0000Z-080611T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TAYLOR IA- 1156 AM CDT WED JUN 11 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN TAYLOR COUNTY... COUNTY OFFICIALS REPORT THAT NO SERIOUS FLOODING IS OCCURRING AT THIS TIME. NO HEAVY RAINFALL IS EXPECTED IN THE NEXT FEW HOURS...SO THE WARNING HAS BEEN CANCELLED. BE ALERT FOR AREAS WHERE WATER MAY STILL BE PONDED...OR WHERE DITCHES AND SMALL STREAMS MAY BE NEAR BANK FULL. LAT...LON 4058 9492 4071 9492 4075 9469 4058 9456 TIME...MOT...LOC 1656Z 180DEG 0KT 4061 9489 $$ MOYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:11 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 11, 7:11 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 711 AM CDT WED JUN 11 2008 .UPDATE... ADDED WIND ADVISORY WESTERN PORTIONS THROUGH 18Z. && .SHORT TERM.../TODAY/ INITIAL CONCERN IS EVOLUTION OF DEVELOPING NE MCS. RUC H8/H7 CIN CONTINUES TO ERODE THROUGH 12Z WHICH ALSO COINCIDES WITH STRENGTHENING 310K MOISTURE CONVERGENCE. THIS IS PLAYING OUT MUCH LIKE DEPICTED IN MOST DETERMINISTIC MODELS AND ENSEMBLES WHICH PUSH IT EWD THROUGH IA...SO HAVE CONSIDERABLY BOOSTED POPS INTO LIKELIES AND CATEGORICAL WRN SECTIONS. EXPECT SVR THREAT TO CONTINUE MUCH LIKE IS OCCURRING UPSTREAM. +1000 J/KG MUCAPES MOVE INTO IA WITH ADEQUATE DEEP SHEAR AND STEEPENING MID LEVEL LAPSE RATES. LOCALLY HEAVY RAINS EXPECTED TOO. AMOUNTS SHOULD NOT GET TOO CRAZY BECAUSE OF ITS SPEED AND COVERAGE LIMITATIONS...BUT IT WILL NOT TAKE MUCH EITHER CONSIDERING OUR AMBIENT SOIL MOISTURE SO HAVE BUMPED UP WATCH START TIME TO 12Z. TEMPERED HIGHS BACK A BIT TOO CONSIDERING CLOUDS AND EXPECTED PCPN. .LONG TERM... VERY DYNAMIC SYSTEM TO OUR WEST WILL BEGIN PUSHING EAST TODAY. SURFACE LOW OVER THE DAKOTAS AND ATTENDANT WARM FRONT ALONG THE IA/MN BORDER WILL CONTINUE TO MOVE TO THE E. CAPES AROUND 3500 J/KG OVER US TODAY AS MOISTURE INCREASING AND BULK SHEAR SUFFICIENT FOR SUPER CELLS TODAY ALTHOUGH MODELS ARE BEGINNING PRECIP A BIT LATER. THIS MORNING/S CONVECTION MAY MIX THE ATMOSPHERE SOME BUT IT SHOULD REMAIN CAPPED THROUGH 21Z WITH RAPID EROSION AS THE COLD FRONT MOVES INTO WESTERN IOWA. STORMS SHOULD BE GOING BY 00Z THEN MOVE EAST ACROSS THE CWA DURING THE NIGHT. SHEAR PROFILES WILL INCREASE IN RESPONSE TO A 60-70 KT LLJ. MADE SOME ADJUSTMENTS TO POP/PRECIP AS THE INITIAL LINE SHOULD MOVE THROUGH THE CWA BY THURSDAY MORNING THEN REFIRE OVER THE SOUTHEAST HALF OF IOWA DURING THE AFTERNOON ALONG THE FRONTAL BOUNDARY. AFTER THURSDAY THE UPPER LEVEL PATTERN BEGINS TO CHANGE TO A SOMEWHAT DRIER AND MORE PROGRESSIVE PATTERN. STILL LOOKING FOR ANOTHER FRONT AND UPPER LEVEL WAVE TO PASS ACROSS IOWA ON SUNDAY BUT THE SYSTEM IS PROGRESSIVE AND HEAVY RAIN WON/T BE AS WIDE SPREAD. ADJUSTED TEMPS DURING THE DAYS EXPECTING RAIN AS CLOUD COVER WILL BE EXPANSIVE AND THIS SHOULD HOLD BACK TEMPS A DEGREE OR TWO. && .AVIATION...11/12Z SCT TSRA OCCURRING ON THE NOSE OF THE LLJ AND THE FRINGE OF WARM AIR ALOFT. THESE STORMS SHOULD SUSTAIN THEMSELVES ACROSS ALL THE TAF SITES...ENDING AROUND 20Z IN THE ALO/OTM AREAS. ADDITIONAL STORMS WILL FIRE ALONG A FRONTAL BOUNDARY OVER WESTERN IA LATE THIS AFTN/EVE THEN MOVE ACROSS THE TAF SITES OVERNIGHT. THESE STORMS WILL BE STRONG TO SEVERE WITH WIND G55KT OR GREATER. MVFR COND XPCTD THIS A.M. GOING TO VFR CIGS THROUGH 22Z. CONDITIONS WILL FALL BACK TO MVFR/LCL IFR AFT 23Z. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS MORNING THROUGH THURSDAY MORNING FOR AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE-HAMILTON- HANCOCK-HARDIN-HUMBOLDT-KOSSUTH-MARSHALL-PALO ALTO-POCAHONTAS- SAC-STORY-WEBSTER-WINNEBAGO-WORTH-WRIGHT. WIND ADVISORY ALONG AND WEST OF ESTHERVILLE-CARROLL-BEDFORD LINE TIL 18Z. && FAB/BSS
Hazardous weather outlook, Jun 11, 7:21 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 721 AM CDT WED JUN 11 2008 IAZ005>007-016-017-024>028-035>039-046>050-058>062-071>075- 082>086-093>097-121230- KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT- FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- GREENE-BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS- MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 721 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PORTION OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL IOWA THIS MORNING. HAIL AND HEAVY RAINFALL ARE THE MAIN THREATS FROM THESE STORMS. A FEW STORMS MAY EVEN PRODUCE LARGE HAIL. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AN TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL ALL POSSIBLE WITH THESE STORMS. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING ON FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY THROUGH THURSDAY. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE SCHEDULED FOR LATER TODAY. IAZ004-015-023-033-034-044-045-057-070-081-092-121230- EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-AUDUBON- CASS-ADAMS-TAYLOR- 721 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF CENTRAL IOWA...MAINLY ALONG AND WEST OF THE HIGHWAY 4 CORRIDOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVER WEST CENTRAL IOWA THIS MORNING. HAIL AND HEAVY RAINFALL ARE THE MAIN THREATS FROM THESE STORMS. STRONG SOUTHERLY WIND AT 25 TO 40 MPH IS ALSO EXPECTED. A WIND ADVISORY IS OUT FOR THE AREA UNTIL NOON. FOR ADDITIONAL INFORMATION ON THE WIND ADVISORY PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AN TONIGHT. LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES WILL ALL POSSIBLE WITH THESE STORMS. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING ON FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY THROUGH THURSDAY. AN EMERGENCY MANAGER CONFERENCE CALL WILL BE SCHEDULED FOR LATER TODAY. FAB
In the hours before
Local storm report, Jun 11, 6:12 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
612 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM FLASH FLOOD 3 WSW DOW CITY 41.91N 95.55W
06/11/2008 CRAWFORD IA LAW ENFORCEMENT
WATER OVER HIGHWAY 30 BETWEEN DOW CITY AND
DUNLAP...POSSIBLY FROM THE BOYER RIVER. FROM CRAWFORD
COUNTY SHERIFF.
&&
SMALLLocal storm report, Jun 11, 8:45 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
845 AM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM TSTM WND GST BEDFORD 40.67N 94.72W
06/11/2008 M65.00 MPH TAYLOR IA MESONET
RWIS REPORT.
0830 AM HEAVY RAIN SW GRAVITY 40.76N 94.75W
06/11/2008 M1.00 INCH TAYLOR IA TRAINED SPOTTER
ONE INCH OF RAIN IN THE PAST 30 MINUTES.
&&
MS JUN 08The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:56 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 38 min |
| Jun 10, 8:51 PM CDT | Areal Flood Warning | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more | 12 hr |
| Jun 10, 8:54 PM CDT | Severe Thunderstorm Warning | DMX | Worth | 36 min |
| Jun 10, 9:56 PM CDT | River Flood Warning | DMX | Polk | 71 hr |
| Jun 11, 6:05 AM CDT | Flash Flood Warning | DMX | Crawford | 4 hr |
| Jun 11, 7:05 AM CDT | Wind Advisory | DMX | Adams, Audubon, Calhoun, Carroll, Cass, Crawford and 5 more | 6 hr |
| Jun 11, 8:39 AM CDT | Areal Flood Warning | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Cerro Gordo and 19 more | 24 hr |
| Jun 11, 10:08 AM CDT | Areal Flood Warning | DMX | Crawford | 5 hr |
| Jun 11, 11:03 AM CDT | Flash Flood Warning | DMX | Madison | 118 min |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Greene | 23 hr |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Madison, Warren | 3 days |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Story | 23 hr |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Palo Alto | 9 hr |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Dallas, Guthrie | 55 hr |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Warren | 23 hr |
| Jun 11, 11:26 AM CDT | River Flood Warning | DMX | Story | 40 hr |
| Jun 11, 6:59 PM CDT | Tornado Warning | DMX | Crawford | 46 min |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.